Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Some Characterizations of the Normal Distribution

D. Basu and R. G. Laha
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 13, No. 4 (Jun., 1954), pp. 359-362
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25048183
Page Count: 4
  • Download ($43.95)
  • Cite this Item
On Some Characterizations of the Normal Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362